Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36659
標題: (IEEE Transactions on Antennas and Propagation,56(6):1777-1780)Unidirectional Circularly-Polarized Slot Antennas with Broadband Operation
作者: T. Y. Han
Y. Y. Chu
L. Y. Tseng
J. S. Row
關鍵字: Broadband operation
circular polarization
a lot antenna
出版社: IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC,445 HOES LANE,PISCATAWAY,NJ 08855 USA
URI: http://hdl.handle.net/11455/36659
ISSN: 0018-926X
Appears in Collections:資訊網路與多媒體研究所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.